# SDR UALA2012010300056

- Difficulty date: December 29, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,481 hours, 13,112 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6228587523
- Part serial: 438
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACARS CDU BLANKING.  REPLACED ACARS CDU.
